# SDR 96ZZZX107

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2071C
- Make and model: Bell 412
- Aircraft serial: 33042
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 205032827013
- Condition: Cracked
- Location: T/B Sta 163
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LOCATING AND DRILLING BULKHEAD, A CRACK AT THE WELD POINT WAS FOUND.  (THERE IS NOT SUPPOSED TO BE A SHRINKAGE LINE ON PART.)  CRACKED AT FORMING (SHRINKAGE) LINE.  THESE PARTS HAVE PILOT HOLES, THEN FORMED AFTER, AS CAN BE SEEN ON PILOT HOLES ON LOWER FLANGE.
